# SDR AALA202310128803

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A320*
- Aircraft serial: 6983
- Aircraft time: 22,557 hours, 8,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 8008606060
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS INOPERATIVE ON SEATS 11C/12C/13C. MAINTENANCE FOUND THERE WAS NO POWER COMING FROM THE SIDEWALL EMERGENCY WIRE HARNESS CABLE AND REPLACED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
